# SDR CA120608001

- Difficulty date: June 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 5,503 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 124F0018CR0184
- Condition: Failed
- Location: Oil Cooler
- Part time: 1,611 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS IN THE CIRCUIT WHEN THE OIL PRESSURE ANNUNCIATOR LIGHT CAME ON, AND THE OIL PRESSURE GAUGE WAS FOUND TO BE READING ZERO.  THE ACFT COMPLETED THE CIRCUIT, WITH THE ANNUNCIATOR OCCASIONALLY FLICKERING OFF TO BACK ON. THE ACFT LANDED AND TAXIED IN WITHOUT INCIDENT.  THE OIL COOLER UPPER HOSE ASSEMBLY FIRE SLEEVE WAS FOUND TO BE RUPTURED.  THE FIRE SLEEVE WAS CUT OPEN, AND FOUND TO BE SATURATED WITH OIL. THE HOSE ASSY WAS REMOVED AND PRESSURE TESTED. THE HOSE ASSY WAS FOUND TO BE LEAKING FROM APROXIMATELY MIDWAY DOWN THE LENGTH OF THE HOSE ASSY.  THIS ACFT HAD BEEN IMPORTED JUNE 2009. ACCORDING TO IT`S DATA TAG, THE HOSE ASSY MFG DATE WAS 02-25-2008.  THIS HOSE HAD BEEN INSTALLED BY THE PREVIOUS OWNER.  IAW THIS ACFT ENGINE WILL BE R & R.  AS A PRECAUTIONARY MEASURE, SUBSEQUENT TO THIS HOSE ASSY FAILURE THIS OPERATOR HAS REPLACED THE OIL COOLER HOSE ASSEMBLIES ON THE OTHER ACFT THAT WAS PURCHASED AT THE SAME TIME AS THIS ONE FROM THE SAME PREVIOUS OPERATOR.
